# SDR CA141011001

- Difficulty date: October 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 69,014 hours
- Engine: Pwa JT8D9A
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Part number: BACC13AP3D3945
- Condition: Failed
- Location: Speedbrakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED THAT, IN FLIGHT, AIRCRAFT ROLLS TO THE LEFT WHEN SPEEDBRAKES ARE DEPLOYED. MAINTENANCE INVESTIGATION DISCOVERED THE WSA-1 SEGMENT P SPOILER CABLE FAILED AT A PULLEY CONTACT. THE CABLE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
